# SDR V0XD20151004211

- Difficulty date: October 1, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 27,988 hours, 20,212 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP HAS A DENT ON BOTTOM SURFACE AT TE CTR.  REPAIRED DENT ON LT OTBD FLAP BOTTOM SURFACE TE CTR IAW REO 670-57-53-001 REV A DATED 06 DEC 2012 SRM 57-53-01, 51-42-13 & 57-53-01.  NDT PERFORMED.
